# SDR SWAA2024082619437

- Difficulty date: July 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LOWER CUTOUT; FWD. GIRT BAR SUPPORT BRACKET DAMAGED; BS 312; WL 208; LBL55<[01] REMOVED AND REPLACED SUPPORT BRACKET ITEM:141A5220-2 LOT:1571933-1. IAW SRM 51-40-02 AND SOPM 53-42-00-29;[02] REMOVED AND REPLACED SUPPORT BRACKET ITEM:141A5220-2 LOT:1571933-1. IAW SRM 51-40-02 ; SOPM 53-42-00-29 AND AMM 20-50-11-910-801 TOOL USED: ATS2686 DUE:08/2024;[03] VERIFIED CORRECTIVE ACTION;[04] VERIFIED CORRECTIVE ACTION
